Alert archive / Indiana / Tornado Warnings in 2014
Tornado Warning 69, NWS Paducah, KY
NWS Paducah, KY issued this tornado warning at Oct 13, 2014, 5:31 PM CDT for Gibson County, Posey County, Indiana. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 13, 2014, 5:31 PM CDT (22:31 UTC)
- Expired
- Oct 13, 2014, 6:15 PM CDT
- In force
- 44 min
- Issued by
- NWS Paducah, KY
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
Counties Gibson County, IN, Posey County, IN
The radar
The Evansville,IN radar (KVWX), 7 km from the middle of the area, began a volume at 22:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 13, 3:54 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 10.5 hours before the alert went out and 227 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 21 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 453 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 130 m²/s²
- 0-3 km storm-relative helicity
- 129 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
299
WFUS53 KPAH 132231
TORPAH
INC051-129-132315-
/O.NEW.KPAH.TO.W.0069.141013T2231Z-141013T2315Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
531 PM CDT MON OCT 13 2014
THE NATIONAL WEATHER SERVICE IN PADUCAH HAS ISSUED A
* TORNADO WARNING FOR...
WESTERN GIBSON COUNTY IN SOUTHWEST INDIANA...
NORTHERN POSEY COUNTY IN SOUTHWEST INDIANA...
* UNTIL 615 PM CDT
* AT 529 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 5 MILES NORTH OF MOUNT VERNON...AND MOVING
NORTHEAST AT 45 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
* THIS DANGEROUS STORM WILL BE NEAR...
NEW HARMONY AROUND 540 PM CDT.
POSEYVILLE AROUND 545 PM CDT.
CYNTHIANA AROUND 550 PM CDT.
OWENSVILLE AROUND 555 PM CDT.
PRINCETON AROUND 610 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST
RESORT...PARK YOUR VEHICLE AND STAY PUT.
THIS LINE OF THUNDERSTORMS IS CAPABLE OF PRODUCING TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF A BUILDING.
&&
LAT...LON 3833 8750 3817 8765 3816 8769 3813 8769
3801 8781 3801 8802 3808 8796 3811 8795
3816 8791 3821 8790 3836 8780 3842 8774
3843 8769
TIME...MOT...LOC 2231Z 213DEG 40KT 3803 8791
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
SMITH2 follow-up statements
692
WWUS53 KPAH 132247
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
547 PM CDT MON OCT 13 2014
INC051-129-132315-
/O.CON.KPAH.TO.W.0069.000000T0000Z-141013T2315Z/
POSEY IN-GIBSON IN-
547 PM CDT MON OCT 13 2014
...A TORNADO WARNING REMAINS IN EFFECT FOR WESTERN GIBSON AND
NORTHEASTERN POSEY COUNTIES IN SOUTHWEST INDIANA UNTIL 615 PM CDT...
AT 544 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR POSEYVILLE...AND MOVING NORTHEAST AT 45 MPH.
HAZARD...TORNADO AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
LIKELY.
THIS DANGEROUS STORM WILL BE NEAR...
OWENSVILLE AROUND 600 PM CDT.
PRINCETON AROUND 610 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST
RESORT...PARK YOUR VEHICLE AND STAY PUT.
THIS LINE OF THUNDERSTORMS IS CAPABLE OF PRODUCING TORNADOES AND
WIDESPREAD SIGNIFICANT WIND DAMAGE. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST
FLOOR OF YOUR HOME OR BUSINESS.
&&
LAT...LON 3833 8750 3817 8765 3817 8769 3812 8774
3816 8791 3821 8790 3828 8786 3828 8784
3836 8780 3842 8774 3843 8769
TIME...MOT...LOC 2247Z 213DEG 40KT 3819 8784
TORNADO...RADAR INDICATED
HAIL...1.00IN
$$
SMITH405
WWUS53 KPAH 132315
SVSPAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
615 PM CDT MON OCT 13 2014
INC051-129-132325-
/O.EXP.KPAH.TO.W.0069.000000T0000Z-141013T2315Z/
POSEY IN-GIBSON IN-
615 PM CDT MON OCT 13 2014
...THE TORNADO WARNING FOR WESTERN GIBSON AND NORTHEASTERN POSEY
COUNTIES IN SOUTHWEST INDIANA HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 7 PM CDT.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN PADUCAH.
LAT...LON 3833 8750 3817 8765 3817 8769 3812 8774
3816 8791 3821 8790 3828 8786 3828 8784
3836 8780 3842 8774 3843 8769
TIME...MOT...LOC 2315Z 213DEG 40KT 3845 8762
$$
SMITHWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Oct 13, 2:54 PM CDT, 2 hours 37 minutes earlier.
Area forecast discussion, Oct 13, 2:54 PM CDT, 2 hours 37 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 254 PM CDT Mon Oct 13 2014 .SHORT TERM...(Tonight through Wednesday night) Issued at 255 PM CDT MON OCT 13 2014 Very busy with watches, warnings, etc so will make this rather brief. Strong cold front will continue to push eastward across our CWA through the rest of the afternoon and evening, hopefully exiting the eastern portions of our CWA after midnight. With the eastward progress of the front, a QLCS line of strong to severe thunderstorms will continue ahead of the boundary with some storms becoming capable of producing damaging winds and a few tornadoes. Locally heavy rainfall will also accompany the stronger storms. In the wake of this system, small chances of showers and patches of drizzle will continue through the remainder of the overnight hours tonight. Chances for showers will continue Tuesday, Tuesday night, and Wednesday with the slow approach and passage of an upper low over our CWA. Rain chances will finally begin to taper off from the west Wednesday night in the wake of the upper low. .LONG TERM...(Thursday through Monday) Issued at 255 PM CDT MON OCT 13 2014 On Thursday...the upper level low will finally be departing the Ohio Valley. Some lingering clouds and even a few showers are possible...especially in southwest Indiana and the Pennyrile region of west Kentucky. Temperatures should begin to recover toward more seasonal levels. On Friday...mainly sunny skies and seasonably warm temps are expected as a weak ridge passes overhead. Over the weekend into early next week...upper level troughing will gradually settle into the Great Lakes and Ohio Valley region. This will push a cold front /possibly followed by a secondary cold front/ across our region. The primary cold front appears to be dry...but a secondary front could bring some showers late in the weekend into early next week. Temperatures will gradually cool down. The 12z gfs mos looks too warm. Will trend toward the cooler 00z ecmwf mos...especially early next week. && .AVIATION... Issued at 1227 PM CDT MON OCT 13 2014 Numerous showers and thunderstorms will cross the TAF sites from west to east throughout the first few hours of the period. Some storms may be severe and will produce locally heavy rainfall. MVFR cigs/vsbys will prevail will the passage of the storms, however brief IFR conditions may occur. In the wake of the area of preciptation, IFR cigs and/or vsbys and patchy drizzle will prevail through the overnight hours. Conditions should become MVFR toward the end of the period. Southerly winds at 12-14 knots gusting to 20-22 knots will drop off to AOB 10 knots overnight, then pick back up from the south southwest at 10-12 knots with gusts up to 20 knots after 15-16Z. && .PAH WATCHES/WARNINGS/ADVISORIES... IL...NONE. MO...NONE. IN...NONE. KY...NONE. && SHORT TERM/AVIATION...JP LONG TERM/FIRE WX...MY
Hazardous weather outlook, Oct 13, 1:20 PM CDT, 4 hours 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 120 PM CDT MON OCT 13 2014 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-141830- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- 120 PM CDT MON OCT 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...THIS AFTERNOON AND TONIGHT A VIGOROUS LINE OF STORMS WILL MOVE EAST ACROSS THE REGION THIS AFTERNOON AND EVENING REACHING SOUTHWEST INDIANA SOUTHWARD TO THE SOUTHERN PENNYRILE BETWEEN 6 AND 9 PM. OTHER STORMS MAY DEVELOP AHEAD OF THIS LINE AS WELL. SEVERE THUNDERSTORMS ARE A STRONG POSSIBILITY THROUGH THIS EVENING. THE MAIN CONCERNS WILL BE DAMAGING WINDS AND TORNADOES WITHIN THE MAIN LINE OF STORMS. LARGE HAIL WILL BE POSSIBLE BUT MAINLY WITH THUNDERSTORMS THAT DEVELOP AHEAD OF THE LINE. LOCALLY HEAVY RAINFALL CAN BE EXPECTED WITH ANY THUNDERSTORMS ...HOWEVER WIDESPREAD HEAVY RAIN IS LIKELY WITH THE LINE OF STORMS THROUGH TONIGHT. TOTAL RAINFALL THROUGH TONIGHT WILL GENERALLY RANGE FROM ONE AND A HALF TO 3 INCHES. THE GREATEST AMOUNTS ARE LIKELY ACROSS SOUTHWEST INDIANA AND THE LAKES AND PENNYRILE REGIONS OF WEST KENTUCKY. SOME LOCALIZED FLOODING ISSUES WILL BE POSSIBLE...BUT WIDESPREAD SIGNIFICANT PROBLEMS ARE NOT ANTICIPATED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE BAND OF THUNDERSTORMS WITH HEAVY RAINFALL MAY LINGER INTO THE EARLY MORNING HOURS TUESDAY OVER SOUTHWEST INDIANA AND THE PENNYRILE REGION OF WEST KENTUCKY. A FEW MINOR FLOOD PROBLEMS CANNOT BE RULED OUT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NEEDED THROUGH AT LEAST EARLY EVENING ACROSS MOST OF THE REGION, AND LIKELY THEREAFTER OVER SOUTHWEST INDIANA SOUTHWARD TOWARD THE PENNYRILE REGION OF WESTERN KENTUCKY. SEVERE STORM CHANCES WILL DECREASE FROM WEST TO EAST THROUGH TONIGHT.
In the hours before
Special weather statement, Oct 13, 4:23 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
423 PM CDT MON OCT 13 2014
ILZ076-132130-
WAYNE IL-
423 PM CDT MON OCT 13 2014
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WAYNE COUNTY IN
SOUTH CENTRAL ILLINOIS UNTIL 430 PM CDT...
AT 420 PM CDT...STORM SPOTTERS REPORTED A STRONG THUNDERSTORM NEAR
HELM...OR 13 MILES SOUTHEAST OF SALEM...MOVING NORTHEAST AT 55 MPH.
WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN.
LOCATIONS THAT MAY BE IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME NORTHWESTERN WAYNE COUNTY.
AT 418 PM CDT...A STORM SPOTTER IN EXTREME NORTHEAST JEFFERSON
COUNTY REPORTED WIND GUSTS TO 46 MPH.
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
THIS STORM MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR THIS
AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS
LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND POSSIBLE
WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
LAT...LON 3861 8853 3851 8862 3845 8867 3842 8869
3848 8871 3861 8871 3861 8869 3861 8854
TIME...MOT...LOC 2122Z 213DEG 49KT 3855 8872Local storm report, Oct 13, 4:46 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
446 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG 3 E MCLEANSBORO 38.09N 88.48W
10/13/2014 HAMILTON IL TRAINED SPOTTER
POWER LINES DOWN NEAR OREGON FARMS
&&
BP2Local storm report, Oct 13, 5:16 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
516 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0502 PM TSTM WND DMG 2 SW MORGANFIELD 37.66N 87.93W
10/13/2014 UNION KY STORM CHASER
POWER LINES AND TREES DOWN.
&&
BP2Local storm report, Oct 13, 5:19 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
519 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0457 PM TSTM WND GST SHAWNEETOWN 37.71N 88.17W
10/13/2014 E60 MPH GALLATIN IL STORM CHASER
ESTIMATED 60+ MPH WIND GUST.
&&
BP2Local storm report, Oct 13, 5:30 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
530 PM CDT MON OCT 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TSTM WND GST PROVIDENCE 37.40N 87.75W
10/13/2014 E55 MPH WEBSTER KY TRAINED SPOTTER
ON HIGHWAY 41A BETWEEN MILE MARKERS 3 AND 4
&&
SMITTYSpecial weather statement, Oct 13, 5:30 PM CDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
530 PM CDT MON OCT 13 2014
KYZ013>021-132315-
CALDWELL KY-CHRISTIAN KY-DAVIESS KY-HENDERSON KY-HOPKINS KY-MCLEAN
KY-MUHLENBERG KY-UNION KY-WEBSTER KY-
530 PM CDT MON OCT 13 2014
...SIGNIFICANT WEATHER ADVISORY FOR HENDERSON...WESTERN DAVIESS...
HOPKINS...WEBSTER...EASTERN UNION AND WESTERN MCLEAN COUNTIES IN
NORTHWEST KENTUCKY...AND NORTHWESTERN CHRISTIAN AND NORTHWESTERN
MUHLENBERG COUNTIES IN SOUTH CENTRAL KENTUCKY...AND EASTERN CALDWELL
COUNTY IN WESTERN KENTUCKY UNTIL 615 PM CDT...
AT 526 PM CDT...STORM SPOTTERS REPORTED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 6 MILES SOUTHWEST OF CORYDON TO PROVIDENCE TO
COBB...AND MOVING NORTHEAST AT 40 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS.
LOCATIONS THAT MAY BE IMPACTED INCLUDE...
DAWSON SPRINGS...HENDERSON...MADISONVILLE...CALHOUN...CORYDON...
SEBREE...EARLINGTON...MORTONS GAP...BEECH GROVE...ST.
JOSEPH...NEBO...SLAUGHTERS...AND ST. CHARLES...
IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.
THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3726 8726 3695 8787 3697 8789 3740 8779
3771 8785 3794 8740 3794 8738 3791 8735
3789 8729 3784 8721 3784 8717 3773 8715
TIME...MOT...LOC 2229Z 237DEG 31KT 3768 8772 3746 8768
3708 8777The office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 13, 5:02 PM CDT | Tornado Warning | PAH | Posey | 28 min |
| Oct 13, 5:37 PM CDT | Special Weather Statement | PAH | Pike, Vanderburgh, Warrick | 38 min |
| Oct 13, 5:43 PM CDT | Severe Thunderstorm Warning | PAH | Gibson, Pike, Posey, Vanderburgh, Warrick | 47 min |
| Oct 13, 6:01 PM CDT | Severe Thunderstorm Warning | PAH | Pike, Vanderburgh, Warrick | 44 min |
| Oct 13, 6:05 PM CDT | Severe Thunderstorm Warning | PAH | Spencer, Warrick | 40 min |
| Oct 13, 6:12 PM CDT | Tornado Warning | PAH | Warrick | 33 min |
| Oct 13, 6:24 PM CDT | Severe Thunderstorm Warning | PAH | Pike | 21 min |
| Oct 13, 6:45 PM CDT | Special Weather Statement | PAH | Spencer | 30 min |
Nearby
Tornado Warnings in Indiana, 2014Every tornado warning in 2014Tornadoes in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.